Group-magic labelings of graphs with deleted edges

Wai Chee Shiu, Richard M. Low

Research output: Contribution to journalJournal articlepeer-review

11 Citations (Scopus)


Let A be a non-trivial, finitely-generated abelian group and A* = A\{0}. A graph is A-magic if there exists an edge labeling using elements of A* which induces a constant vertex labeling of the graph. In this paper, we analyze the group-magic property for complete n-partite graphs and composition graphs with deleted edges.

Original languageEnglish
Pages (from-to)3-19
Number of pages17
JournalAustralasian Journal of Combinatorics
Publication statusPublished - Oct 2013

Scopus Subject Areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Group-magic labelings of graphs with deleted edges'. Together they form a unique fingerprint.

Cite this